# SDR CA130820006

- Difficulty date: August 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS120G094180
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, CREW NOTICED ON EICAS THE HYDRAULIC NR 3 LEVEL AT 10 PERCENT. AFTER NORMAL GEAR EXTENSION, THE LEVEL WAS AT ZERO.  CREW COMPLIED WITH QRH AND DECLARED PAN/PAN.  ACFT GAINED PARKING POINT.  DURING WALK-AROUND CREW NOTICED A LARGE HYD LEAK ON RT SIDE WHEEL WELL.
